Journal of Symbolic Logic

Small Stable Groups and Generics

Frank O. Wagner

Full-text: Remote access If you are a member of the ASL, log in to Euclid for access.
Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We define an $\mathfrak{R}$-group to be a stable group with the property that a generic element (for any definable transitive group action) can only be algebraic over a generic. We then derive some corollaries for $\mathfrak{R}$-groups and fields, and prove a decomposition theorem and a field theorem. As a nonsuperstable example, we prove that small stable groups are $\mathfrak{R}$-groups.

Article information

Source
J. Symbolic Logic Volume 56, Issue 3 (1991), 1026-1037.

Dates
First available: 6 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.jsl/1183743749

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.2178/jsl/1183743749

Mathematical Reviews number (MathSciNet)
MR1129165

Zentralblatt MATH identifier
0743.03028

Citation

Wagner, Frank O. Small Stable Groups and Generics. Journal of Symbolic Logic 56 (1991), no. 3, 1026--1037. doi:10.2178/jsl/1183743749. http://projecteuclid.org/euclid.jsl/1183743749.


Export citation